# SDR REXA2016021600253

- Difficulty date: February 16, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SILL ANGLE & LIGHTNING DIVERTER ATTACH CLIP CORRODED & OUT OF LIMITS.  REMOVED & INSTALLED NEW SERVICE SILL ANGLE IAW AMM 51-41-02-001-001-A01.  REMOVED & INSTALLED LIGHTNING DIVERTER PANEL CLIP IAW 51-40-11-001-001-A01 & 51-42-13-001-001-A01.  INSTALLED SAME SERVICEABLE PAX DOOR PROXIMITY SENSOR IAW AMM 52-70-04-400-802-A02.  OPERATIONS TESTED GOOD.
